# SDR AALA991184

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1457B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11469
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17408075
- Condition: Deployed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 879 - OXYGEN MASKS DID NOT DROP AT SEATS 5A, 7A, AND 18A WHEN PASSENGER OXYGEN DEPLOYMENT SWITCH WAS INADVERTENLY ACTIVATED WITH AIRCRAFT ON THE GROUND.  REPACKED ALL MASKS AND SUCCESSFULLY TESTED DROP SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
